# SDR DL72W954031

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163229
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV SHOP INSP, FOUND THE AFT LOWER SPAR CHORD CRACKED 56 INCHES FROM I/B END.  REPAIRED PER M/M 57-52-0, FOR NR 2 MIDFLAP.
